Quotation Mazanec, Josef. 2007. Exploring Tourist Satisfaction with Nonlinear Structural Equation Modeling and Inferred Causation Analysis. Journal of Travel and Tourism Marketing 21 (4): 73-90.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Travel and Tourism Marketing
Citation Index SSCI
Language German
Title Exploring Tourist Satisfaction with Nonlinear Structural Equation Modeling and Inferred Causation Analysis
Volume 21
Number 4
Year 2007
Page from 73
Page to 90
Reviewed? Y
URL http://www.haworthpressinc.com/store/product.asp?sku=J073

Associations

People
Mazanec, Josef (Details)
Organization
Service Marketing and Tourism IN (Details)
Research Institute for Supply Chain Management FI (Details)
Google Scholar: Search